MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC MCOT C6 SENSOR

BRAEMAR MANUFACTURING, LLC MCOT C6 SENSOR
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has been requested for return.Further information will be provided when investigation is complete.
 
Event or Problem Description
Patient claims the sensor burned through his shirt, no harm to the patient was reported.The sensor got heated and burned the patient's shirt.The patient removed the sensor and returned the kit early.
 
Additional Manufacturer Narrative
It was reported that the sensor burnt through the patient's shirt.The device was returned for investigation and engineering evaluation was performed.Engineering evaluation was unable to replicate the reported complaint.The sensor passed visual inspection however failed functional inspection as the bluetooth test could not be performed.Corrosion identified on the analog printed circuit board likely prevented the device from completing function testing.The reported event is therefore inconclusive.No other problems were found.

Brand Name
MCOT C6 SENSOR
Common Device Name
MCOT C6
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan
MDR Report Key16935666
Report Number2133409-2023-00021
Device Sequence Number17597903
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/28/2023
Not provided
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/17/2023
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown